Jump to content
Important Survey - Please Participate ×

Just Getting By


[Ju...]

Recommended Posts

That's my username and exactly how I feel. I am 4 months into this. I was pulled off 4 mg of Klonopin back in late march that I had been using for a year to treat anxiety. I had no time to adjust. I had every symptom under the sun. I shook like a leaf all day, had a seizure (i had them before I was on Klonopin) and was unable to sleep. I took sleeping pills from the drug store and only managed an hour IF that. My back hurt so bad that I rubbed the skin off my neck from too much self massaging. I had muscle waste and  derealization.

 

It has been beyond awful. I had a panic attack in a busy area because my doctor was there and it was too much for me. I cried on my knees in the lobby of a bank. It was sooooo embarrassing!! So now that I am more towards the "end" (when can we really know because my body tricks me with re-occuring symptoms) I can reach out without shaking uncontrollably from spasms. I have lurked here once before but was too sick and skaky to type. I need support. I have no family where I live and NO ONE understands this. I feel like an alien after the worst parts have passed. I can't describe it. It's a level of hell I don't wish upon anyone ever.

 

I just want help now to figure out more or less how to recover emotionally more than anything because my body is physically wrecked from yoyo weight gains and losses from this monstrous WD hell.

I feel alone emotionally because people think I have regular anxiety and tire of me saying no to all their invites. Most have stopped calling. My recent closest friend is also tiring of me not wanting to go out.

I am a black cloud to some because what I am going through is seen as not that bad just because a horrible family member had the gall to say

 

"Oh I had a pill addiction to several pills and I was fine withdrawing."

It is so frustrating.

 

I am seen by doctors and some family  as either exaggerating things, weak, or just depressing and boring because I have no room in my life for anything except recovery. They think I should be well by now. They have no idea. :( No one gets me. I know people here will. I hope so anyhow. I have so much inside bottled up. I am tired of it.

 

 

 

Link to comment
Share on other sites

Welcome to BenzoBuddies, JustGettingBy.  I'm glad you've found a good place for support for what you're going through.

 

You can start posting on either the Post Withdrawal Support

or Cold Turkey, Detox and Rapid Withdrawal board.

 

We highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations on the reasons for their existence.

 

 

Please take some time to Create a Signature. This will help other members understand your history so they will be better able to support you.

Go to the top of the page and select Profile, then choose Forum Profile, insert drug history/timelines into the text box and click Change Profile.

 

~Challis  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...